Skip to Main content Skip to Navigation
Journal articles

The periodic unfolding method for perforated domains and Neumann sieve models

Abstract : The periodic unfolding method, introduced in [D. Cioranescu, A. Damlamian, G. Griso, Periodic unfolding and homogenization, C. R. Acad. Sci. Paris, Ser. I 335 (2002) 99-1041, was developed to study the limit behavior of periodic problems depending on a small parameter E. The same philosophy applies to a range of periodic problems with small parameters and with a specific period (as well as to almost any combinations thereof). One example is the so-called Neumann sieve. In this work, we present these extensions and show how they apply to known results and allow for generalizations (some in dimension N >= 3 only). The case of the Neumann sieve is treated in details. This approach is significantly simpler than the original ones, both in spirit and in practice. (c) 2007 Elsevier Masson SAS. All rights reserved.
Document type :
Journal articles
Complete list of metadata
Contributor : Admin Lama Connect in order to contact the contributor
Submitted on : Tuesday, May 1, 2012 - 7:57:14 PM
Last modification on : Thursday, September 29, 2022 - 2:21:15 PM

Links full text



D. Cioranescu, Alain Damlamian, G. Griso, D. Onofrei. The periodic unfolding method for perforated domains and Neumann sieve models. Journal de Mathématiques Pures et Appliquées, Elsevier, 2008, 89 (3), pp.248--277. ⟨10.1016/j.matpur.2007.12.008⟩. ⟨hal-00693074⟩



Record views